Show simple item record

dc.contributor.authorBai, Shuyangen_US
dc.contributor.authorTaqqu, Murad S.en_US
dc.date.accessioned2019-08-29T12:41:11Z
dc.date.available2019-08-29T12:41:11Z
dc.date.issued2013-11-01
dc.identifierhttp://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000326487300005&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=6e74115fe3da270499c3d65c9b17d654
dc.identifier.citationShuyang Bai, Murad S Taqqu. 2013. "Multivariate limits of multilinear polynomial-form processes with long memory." STATISTICS & PROBABILITY LETTERS, Volume 83, Issue 11, pp. 2473 - 2485 (13). https://doi.org/10.1016/j.spl.2013.06.027
dc.identifier.issn0167-7152
dc.identifier.issn1879-2103
dc.identifier.urihttps://hdl.handle.net/2144/37506
dc.description.abstractConsider a vector of multilinear polynomial-form processes with either short or long memory components. The components have possibly different coefficients but same noise elements. We study the limit of the normalized partial sums of the vector and identify the independent components.en_US
dc.description.sponsorshipWe would like to thank the referee for the careful reading of the paper and for his comments. This work was partially supported by the NSF grant DMS-1007616 at Boston University. (DMS-1007616 - NSF at Boston University)en_US
dc.format.extent2473 - 2485 (13)en_US
dc.languageEnglish
dc.publisherELSEVIER SCIENCE BVen_US
dc.relation.ispartofSTATISTICS & PROBABILITY LETTERS
dc.subjectStatistics & probabilityen_US
dc.subjectMathematicsen_US
dc.subjectLong memoryen_US
dc.subjectMultilinear polynomial-form processen_US
dc.subjectMultivariate limit theoremsen_US
dc.subjectAsymptotic independenceen_US
dc.subjectApplied mathematicsen_US
dc.subjectStatisticsen_US
dc.subjectEconometricsen_US
dc.titleMultivariate limits of multilinear polynomial-form processes with long memoryen_US
dc.typeArticleen_US
dc.description.versionFirst author draften_US
dc.identifier.doi10.1016/j.spl.2013.06.027
pubs.elements-sourceweb-of-scienceen_US
pubs.notesEmbargo: Not knownen_US
pubs.organisational-groupBoston Universityen_US
pubs.organisational-groupBoston University, College of Arts & Sciencesen_US
pubs.organisational-groupBoston University, College of Arts & Sciences, Department of Mathematics & Statisticsen_US
pubs.publication-statusPublisheden_US
dc.identifier.orcid0000-0002-1145-9082 (Taqqu, Murad S)
dc.identifier.mycv34282


This item appears in the following Collection(s)

Show simple item record